MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 PCC GREY MIMX

MIO; UNO INSET II 80/9 PCC GREY MIMX
Lot Number UNKNOWN
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4) event occurred in the united states on (b)(6) 2024, it was reported that the patient received insulin flow blocked alarm and the blood glucose level went over 300 mg/dl, which they tried to treat with an injection.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19198786
Report Number3003442380-2024-00238
Device Sequence Number7658624
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date04/27/2024
Patient Sequence Number1
Patient SexUnknown